# SDR DALA2024050604959

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,941 hours, 20,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 592 S6l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 LIGHTENING STRIKE AT FASTENER ST 592 ABOVE STRINGER 6L. CORRECTIVE ACTION: REPAIRED REF B767-300 SRM 53-00-01 REPAIR 14. (0325067)
